Consider a one-dimensional branching Brownian motion. Let denote the limit of the additive martingale in the subcritical regime and be the limit of the derivative martingale at criticality. Madaule (Stochastic Process. Appl. 126 (2016), no. 2, 470–502) established the following convergence The goal of this paper is twofold: firstly, we strengthen this result into an almost sure convergence; secondly, we describe the fluctuations occurring in this convergence by proving where, conditionally on , follows a spectrally negative 1-stable distribution with scale and shift parameters proportional to . Furthermore, these results are extended to the setting of complex additive martingales and the fluctuations to a multi-dimensional convergence.

生成讲解博客的中文版本

生成AI智能校验的中文版本